# SDR SWI2024050800387

- Difficulty date: March 11, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 44,670 hours, 38,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 449
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CP 27938404 - DURING AUDIT OF 96_72MO TASK CARD 53-900-511(DETAILED INSPECTION OF THE RIGHT LONGERON "T" BRACKETS AND UPPER SURFACE OF PRESSURE FLOOR SILL STRUCTURE) FOUND SUSPECTED CORROSION AT AROUND NUTPLATE HOLES AT APPROXIMATELY FS449.00(MARKED).    (C-CHECK RO 5/6/2024)   REPAIRED R/H  PRESSURE FLOOR SILL  BETWEEN FS 439 TO FS460 REF REO 601R-53-41-3225 REV -- DATED 2024-03-29. COMPLIED WITH 51-900-1003-SKY AND PRESSURE CHECK GOOD . SEE CONTINUATION CARD FOR DETAILS
